# SDR SWAA072706

- Difficulty date: May 28, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 15,887 hours, 10,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200036101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
